Citation: III. "Not Worth It: An Experience with 1,4-Butanediol (exp84622)". Erowid.org. Apr 1, 2010. erowid.org/exp/84622
I have been on methadone maintenance therapy for 3 1/2 years and have been tapering lately. I have gone from 170mg to 40mg by going 5mg per week without any major issues.
Well I know the last few mg's might be difficult and thought some sort of med will be needed to get me the help I might need to relax, sleep and avoid anxiety. I know that Lyrica and Neurontin would be great but I have no insurance. I want to stay away from benzo's, pot and alcohol. So I found some articles about GHB and how GBL and 1,4-butanediol can break down in the liver to form GHB. Well I recieved my order of 2 4oz bottles. The first night I tried just 1ml. Nothing. The next morning 2ml. A little something but not anything noticable. I tried 3ml that night and got a little dizzy. I really didn't like the feeling. It felt like drinking about 4 shots of Vodka and lasted about 1 hour and left. I had an aching gut for the next 2 days and felt worse than before I used it. That's a total of 6ml over 2 days and I really think it's a waste of money.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.